# SDR 2005FA0001082

- Difficulty date: June 28, 2005
- Submitted: August 2, 2005
- Operation: General aviation
- Aircraft: N5319V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0505
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 6508
- Condition: Cracked
- Location: Rt Mlg
- Part time: 2,893 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SIDE LOAD ON LANDING.  ON SUBSEQUENT TAKEOFF RT MAIN LANDING GEAR WOULD NOT FULLY RETRACT.  FOUND RT ACTUATOR CRACKED AT FORWARD BOLT HOLE.  (K)
